Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2760
Título: Definably compact abelian groups
Autor: Edmundo, Mário Jorge
Otero, Margarita
Palavras-chave: O-minimal structures
Definable groups
Torsion points
Data: Dez-2004
Editora: World Scientific
Citação: Edmundo, Mário Jorge; Otero, Margarita - Definably compact abelian groups. "Journal of Mathematical Logic" [Em linha]. ISSN I793-6691 (Print) 0219-0613 (Online). Vol. 4, Nº 2 (Dez. 2004), p. 1-21
Resumo: Let M be an o-minimal expansion of a real closed field. Let G be a definably compact definably connected abelian n-dimensional group definable in M. We show the following: the o-minimal fundamental group of G is isomorphic to ℤ^n; for each k>0, the k-torsion subgroup of G is isomorphic to (ℤ/kℤ)^n, and the o-minimal cohomology algebra over ℚ of G is isomorphic to the exterior algebra over ℚ with n generators of degree one.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2760
ISSN: 0219-0613
I793-6691
Versão do Editor: doi: 10.1142/S0219061304000358
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
dcag.pdf191,53 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.